# SDR SWAA2021111845020

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737*
- Aircraft serial: 29805
- Aircraft time: 73,559 hours, 43,186 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSSFEED VALVE CB POPPED IN FLIGHT. NO HARD LANDING. NO EXCESSIVE BRAKING. FUEL IMBALANCE 2300# UPON LANDING. FUEL IMBALANCE LT ILLUMINATED. ; / [01] FOUND C/B POPPED WITH CROSS FEED VALVE IN THE OPEN POSITION. C/B WOULD NOT RESET. REPLACED CROSS FEED VALVE REF AMM 28-22-21. VALVE OPS CHECKS NORMAL.
